# SDR CALA2015102094603

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 99,547 hours, 11,793 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1, LT MED DOOR UPPER SILL WEB CRACKED.  REPAIR COMPLIED WITH IAW ECRA 5310-0 6618 REV A.
